# SDR DALA1036043213

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 61,124 hours, 27,233 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND AFT CARGO COMPARTMENT FLOOR PANEL 151PF CRACKED. REMOVED FLOOR PANEL IAW AMM 53-42-14-000-001.  FABRICATED NEW PANEL IAW SRM 53-02-00, FIG 209.  INSTALLED NEW FLOOR PANEL IAW AMM 53-42-14 -000-0.
